# SDR GUUA94553032311A

- Difficulty date: March 23, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 31,994 hours, 37,769 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSP DISCOVERED CRACK 5.0 INCHES INTERIOR UPPER CARGO DOOR FRAME APPROX AT FS 496 TO 501.  STOP DRILLED CRACK AND INSTALLED EXTERNAL DOUBLER REPAIR.
